Monotonicity and inequalities related to complete elliptic integrals of the second kind (vol 5, pg 2732, 2020)

被引:0
|
作者
Wang, Fei [1 ]
Guo, Bai-Ni [2 ]
Qi, Feng [3 ]
机构
[1] Zhejiang Inst Mech & Elect Engn, Dept Math, Hangzhou 310053, Zhejiang, Peoples R China
[2] Henan Polytech Univ, Sch Math & Informat, Jiaozuo 454010, Henan, Peoples R China
[3] Tianjin Polytech Univ, Sch Math Sci, Tianjin 300387, Peoples R China
来源
AIMS MATHEMATICS | 2020年 / 5卷 / 06期
基金
中国国家自然科学基金;
关键词
D O I
10.3934/math.2020363
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:5683 / 5684
页数:2
相关论文
共 37 条
  • [1] Monotonicity and inequalities related to complete elliptic integrals of the second kind
    Wang, Fei
    Guo, Bai-Ni
    Qi, Feng
    [J]. AIMS MATHEMATICS, 2020, 5 (03): : 2732 - 2742
  • [2] Monotonicity and sharp inequalities related to complete (p, q)-elliptic integrals of the first kind
    Wang, Fei
    Qi, Feng
    [J]. COMPTES RENDUS MATHEMATIQUE, 2020, 358 (08) : 961 - 970
  • [3] Monotonicity theorems and inequalities for the complete elliptic integrals\
    Alzer, H
    Qiu, SL
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 172 (02) : 289 - 312
  • [4] Monotonicity and functional inequalities for the complete p-elliptic integrals
    Zhang, Xiaohui
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 453 (02) : 942 - 953
  • [5] Absolute Monotonicity Involving the Complete Elliptic Integrals of the First Kind with Applications
    Zhenhang Yang
    Jingfeng Tian
    [J]. Acta Mathematica Scientia, 2022, 42 : 847 - 864
  • [6] ABSOLUTE MONOTONICITY INVOLVING THE COMPLETE ELLIPTIC INTEGRALS OF THE FIRST KIND WITH APPLICATIONS
    杨镇杭
    田景峰
    [J]. Acta Mathematica Scientia, 2022, 42 (03) : 847 - 864
  • [7] ABSOLUTE MONOTONICITY INVOLVING THE COMPLETE ELLIPTIC INTEGRALS OF THE FIRST KIND WITH APPLICATIONS
    Yang, Zhenhang
    Tian, Jingfeng
    [J]. ACTA MATHEMATICA SCIENTIA, 2022, 42 (03) : 847 - 864
  • [8] MONOTONICITY PROPERTIES AND BOUNDS INVOLVING THE COMPLETE ELLIPTIC INTEGRALS OF THE FIRST KIND
    Yang, Zhen-Hang
    Qian, Wei-Mao
    Chu, Yu-Ming
    [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 2018, 21 (04): : 1185 - 1199
  • [9] Bounds for complete elliptic integrals of the second kind with applications
    Chu, Yu-Ming
    Wang, Miao-Kun
    Qiu, Song-Liang
    Jiang, Yue-Ping
    [J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2012, 63 (07) : 1177 - 1184
  • [10] Asymptotical bounds for complete elliptic integrals of the second kind
    Wang, Miao-Kun
    Chu, Yu-Ming
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2013, 402 (01) : 119 - 126